SciELO - Scientific Electronic Library Online

 
vol.37 número4New interpretation of elliptic Boundary value problems via invariant embedding approach and Yosida regularizationGeneralized centroid of Γ-semirings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.4 Antofagasta dic. 2018

http://dx.doi.org/10.4067/S0716-09172018000400765 

Articles

Quiver representations and their applications

Sanjay Amrutiya1 

1 Indian Institute of Technology Gandhinagar, Department of Mathematics, Village Palaj, Gandhinagar - 382 355, India, e-mail: samrutiya@iitgn.ac.in

Abstract

In this article, we survey some results on geometric methods to study quiver representations, and applications of these results to sheaves, equivariant sheaves and parabolic bundles.

Keywords: Quiver representations; moduli spaces; theta functions.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

Acknowledgment.

This article is based on the author’s talk delivered at 81st Annual Conference of IMS held at VNIT Nagpur. The work is partially supported by the SERB project no. YSS/2015/001182.

References

[1] Alvarez-Consul, L. and King, A., A functorial construction of moduli of sheaves, Invent. math. 168, pp. 613-666, (2007). [ Links ]

[2] Amrutiya, S. and Dubey, U., Moduli of equivariant sheaves and Kronecker-McKay modules, Internat. J. Math. 26, (2015). [ Links ]

[3] Amrutiya, S., On Faltings parabolic theta functions, Arch. Math. 106, pp. 229-235, (2016). [ Links ]

[4] Auslander, M., Reiten, I. and Smalo, S. O., Representation Theory of Artin Algebras, Cambridge Studies in Advanced Math. 36, Cambridge University Press, (1995). [ Links ]

[5] U. Bhosle, I. Biswas , Moduli of parabolic vector bundles on a curve, Beitr. Algebra Geom. 53, pp. 437-449, (2012). [ Links ]

[6] Benson, D. J., Representations and cohomology I: Basic representation theory of finite groups and associative algebras, Cambridge Studies in Advanced Math. 30, Cambridge University Press, (1991). [ Links ]

[7] I. Biswas, A cohomological criterion for semistable parabolic bundles on a curve, C. R. Acad. Sci. Paris Ser. I , 345, pp. 325-328, (2007). [ Links ]

[8] I. Biswas, Parabolic bundles as orbifold bundles, Duke Math. J. 88, pp. 305-325, (1997). [ Links ]

[9] Brion, M., Representations of quivers, Sémin. Congr., 24-I, pp. 103-144, (2012). [ Links ]

[10] Craw, A., Quiver flag varieties and multigraded linear series, Duke Math. J. 156, pp. 469-500, (2011). [ Links ]

[11] Crawley-Boevey, W., Lectures on Representations of Quivers, notes available at http://www1.maths.leeds.ac.uk/~pmtwc/quivlecs.pdf. [ Links ]

[12] Craw, A. and Smith, G., Projective toric varieties as fine moduli spaces of quiver representations, Amer. J. Math. 130, pp. 1509-1534, (2008) [ Links ]

[13] Derksen, H. and Weyman, J., Semi-invariants of quiver and saturation for Littlewood-Richardson coefficients, Jour. AMS 13(3), pp. 467-479, (2000). [ Links ]

[14] Derksen, H. and Weyman, J., Quiver representations, Notices Amer. Math. Soc. 52, pp. 200-206, (2005). [ Links ]

[15] Esteves, E., Separation properties of theta functions, Duke Math. J. 98, pp. 565-593 (1999). [ Links ]

[16] G. Faltings, Stable G-bundles and projective connections, J. Alg. Geom. 2, pp. 507-568, (1993). [ Links ]

[17] Gieseker, D., On the moduli of vector bundles on an algebraic surface, Ann. Math. 106, pp. 45-60 (1977). [ Links ]

[18] King, A., Moduli of representations of finite dimensional algebras, Quart. J. Math. Oxford Ser. 45, 180, pp. 515-530, (1994). [ Links ]

[19] Huybrechts, D. and Lehn, M., The geometry of moduli spaces of sheaves, Vieweg-Braunschweig, (1997). [ Links ]

[20] Langer, A., Semistable sheaves in positive characteristic, Ann. Math. 159, pp. 251-276 (2004). [ Links ]

[21] Maruyama, M., Moduli of stable sheaves II, J. Math. Kyoto Univ. 18, pp. 557-614, (1978). [ Links ]

[22] Maruyama, M, On boundedness of families of torsion free sheaves, J. Math. Kyoto Univ. 21, pp. 673-701, (1981). [ Links ]

[23] M. Maruyama, K. Yokogawa, Moduli of parabolic stable sheaves, Math. Ann. 293, pp. 77-99, (1992). [ Links ]

[24] McKay, J., Graphs, singularities and finite groups, Proc. Symp. Pure Math. (Amer. Math. Soc.) 37, pp. 183-186, (1980). [ Links ]

[25] Mumford, D., Fogarty, J. and Kirwan, F., Geometric Invariant Theory, 3rd edn. Springer, Berlin (1982). [ Links ]

[26] V. B. Mehta, C. S. Seshadri, Moduli of vector bundles on curves with parabolic structure, Math. Ann. 248, pp. 205-239, (1980). [ Links ]

[27] Mukai, S., An Introduction to Invariants and Moduli, Cambridge Studies in Advanced Mathematics 81, Cambridge University Press, (2003). [ Links ]

[28] D. Mumford, Projective invariants of projective structures and applications, In Proc. Internat. Congr. Mathematicians (Stockholm, 1962) (Djursholm: Inst. Mittag-Leffler, pp. 526-530, (1963). [ Links ]

[29] Marian, A, Oprea, D, The level-rank duality for non-abelian theta functions, Invent. Math. 168, pp. 225-247, (2007). [ Links ]

[30] Newstead, P. E., Introduction to moduli problems and orbit spaces, TIFR Lectures on Mathematics and Physics 51, Narosa, New Delhi, (1978). [ Links ]

[31] Reineke, M., The Harder-Narasimhan system in quantum groups and cohomology of quiver moduli, Invent. Math., 152, pp. 349-368, (2003). [ Links ]

[32] Reineke, M., Moduli of Representations of Quivers, in : Trends in Representation Theory of Algebras and Related Topics, 589-638, EMS Series of Congress Reports, Zürich, (2008). [ Links ]

[33] Rudakov, A., Stability for an abelian category, J. Algebra 197, pp. 231-245, (1997). [ Links ]

[34] Schofield A., General representations of quivers, Proc. London Math. Soc. 65, pp. 46-64, (1992). [ Links ]

[35] Schofield A., Birational classification of moduli spaces of representations of quivers, Indag. Math. (N.S.) 12, pp. 407-432, (2001). [ Links ]

[36] Seshadri, C. S., Space of unitary vector bundles on a compact Riemann surface, Ann. of Math. 85, pp. 303-336, (1967). [ Links ]

[37] C. S. Seshadri, Moduli of π-vector bundles over an algebraic curve, 1970 Questions on Algebraic Varieties(C.I.M.E., III Ciclo, Varenna, pp. 139-260, (1969), Edizioni Cremonese, Rome. [ Links ]

[38] Seshadri, C. S., Vector bundles on curves. In Linear algebraic groups and their representations (Los Angeles, CA, 1992). Contemp. Math. 153 (Providence, RI: Amer. Math. Soc., pp. 163-200, (1993). [ Links ]

[39] Simpson, C., Moduli of representations of the fundamental group of a smooth projective variety - I, Inst. Hautes Études Sci. Publ. Math. 79, pp. 47-129, (1994). [ Links ]

[40] Schofield, A. and Van den Bergh, M., Semi-invariant of quivers for arbitrary dimension vectors, Indag. Math. 12 (2001), pp. 125-138, (2001). [ Links ]

Received: March 2018; Accepted: August 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License